Title: Iliotibiaal band frictiesyndroom
Authors: Bellemans, Johan ×
Peers, Koen
Witvrouw, I.
't Jonk, L. #
Issue Date: 1996
Series Title: Vlaams tijdschrift voor sportgeneeskunde en sportwetenschappen vol:67 pages:13-21
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Orthopaedics Section (-)
Physical Medicine and Revalidation Section (-)
Research Group for Musculoskeletal Rehabilitation
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.